MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CPS DIRECT PL; CATHETER

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CPS DIRECT PL; CATHETER
Model Number 410212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure (2206)
Date of Event 10/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for an implant procedure.During procedure, atrial and ventricular leads were successfully implanted.While implanting the pacemaker the coronal sinus was unable to be found and the patient developed severe heart failure which obstructed the surgical procedure.The patient was then sent to cardiac care unit (ccu) for treatment.There is no allegation of malfunction from the health care professional that its related to device, sheath or leads.The patient was implanted selectively and discharged.
 
Additional Manufacturer Narrative
Pma number is included in follow up report which was missed in initial report.
 
Additional Manufacturer Narrative
A fully split catheter was returned for analysis.The damage found was sustained during the surgical procedure.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7993970
Report Number2938836-2018-11627
Device Sequence Number19108702
Product Code DQY
UDI-Device Identifier05414734207072
UDI-Public05414734207072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number410212
Device Lot Number6382558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
11/26/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date10/23/2018
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4); (B)(4); (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight60